I am a 23 year old male. I have never had any real health problems my entire life.
I was a top student in high school and I am currently doing engineering at
university. I am a bit of a ***d and spend some time infront of the pc every day
but I also do excercise and I am not overweight.
In mid march this year (2009) I started getting wierd symptoms. It wasn't easy to
realize at first but after a few days I knew something was wrong.
In order of severity:
-Brain fog. I am having SO MUCH trouble thinking. it feels asif I lost 20-30 IQ points
I feel "thick". I can't concentrate on anything. I have trouble reading and comprehending
words, sentences, paragraphs or pages as I use to. I use to be really clever,
now I feel like an idiot.
-Fatigue. I constantly feel tired.
-Weird Flickering Vision. My vision has a "flicker" to it. more on the outside of my
sight than the exact place i am looking at. its like watching a clear TV channel with
wight noise flickering in and out about 3-4 times a second.
-muscle weakness and shaking. ALL the muscles in my body feel significantly weaker. I
also have a light shakiness or tremor throughout my body, especially in my hands.
-I constantly want to breathe through my mouth asif im not getting enough oxygen. I
never use to do this and always thought people that did this were stupid.
Doctors (March -- July):
Went to GP. he did alot of blood tests for all the major things. everything was fine.
even thyroid. Put me on anti-depressants for 1.5 months which did nothing...
He referred me to a neurologist. She also asked alot of questions and could not find a
solution. Started me on ADD drugs. I've been escalating through these for months and
I am currently on Concerta which is like Ritalin but just a slower release. Not doing
(btw they did an MRI and an EEG with no results.)
I have also put my degree on hold. my social life is falling apart because people think
this is all in my head.
Please help me.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?